International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part B

New special homogeneous Bianchi type I Massive string cosmological models with anisotropic dark energy


Author(s): Mamta Kumari

Abstract: A special law of variation for Hubble’s parameter is presented in a spatially homogeneous Bianchi type-I massive string cosmological models with space-time that yields a constant value of deceleration parameter. Using the law of variation for Hubble’s parameter, exact solutions of Einstein’s field equations are obtained for Bianchi-I space-time filled with perfect fluid in two different cases where the universe exhibits power-law and exponential expansion. It is found that the solutions are consistent with the recent observations of type Ia supernovae. A detailed study of physical and kinematical properties of the models is carried out.

Pages: 131-134 | Views: 563 | Downloads: 4

Download Full Article: Click Here
How to cite this article:
Mamta Kumari. New special homogeneous Bianchi type I Massive string cosmological models with anisotropic dark energy. Int J Stat Appl Math 2017;2(6):131-134.
Call for book chapter
International Journal of Statistics and Applied Mathematics